Bessa, MárioVaz, Sandra2023-05-242023-05-242014Bessa, M., & Vaz, S. (2014). Stable weak shadowable symplectomorphisms are partially hyperbolic. Communications of the Korean Mathematical Society, 29(2), 285–293.http://hdl.handle.net/10400.2/13823Let M be a closed, symplectic connected Riemannian mani- fold and f a symplectomorphism on M. We prove that if f is C1-stably weak shadowable on M, then the whole manifold M admits a partially hyperbolic splitting.engPartial hyperbolicityWeak shadowingSymplectomorphismsStable weak shadowable symplectomorphisms are partially hyperbolicjournal article10.4134/CKMS.2014.29.2.285